MAUDE Adverse Event Report: 3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE

3D SYSTEMS HEALTHCARE VSP SYSTEMS; MANDIBLE MARKING GUIDE
Catalog Number VSPO-450
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During a condylectomy procedure, a surgeon reported discovering a misalignment between the predicted screw hole locations of a 3d system's device and the patient's anatomy.Additional holes were drilled in the patient's mandible to ensure proper implant placement.Post-procedure investigation revealed no identifiable product or process deficiencies that would account for this mis-alignment.

Brand Name
VSP SYSTEMS
Common Device Name
MANDIBLE MARKING GUIDE
Manufacturer (Section D)
3D SYSTEMS HEALTHCARE
4381 s alkire st
littleton CO 80127
Manufacturer (Section G)
3D SYSTEMS HEALTHCARE
5381 s alkire st.
littleton CO 80127
Manufacturer Contact
ben johnson
5381 s alkire st
littleton, CO 80127
7206431011
MDR Report Key18141891
Report Number1724955-2023-00014
Device Sequence Number8045618
Product Code DZJ
UDI-Device Identifier00816847020824
UDI-Public(01)00816847020824(10)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K192192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberVSPO-450
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2023
Initial Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale